| Model Number |
550-000-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between (b)(6) 2017 through (b)(6) 2019.
Event or Problem Description
While performing a oophorectomy, the doctor was removing the specimen when the bag tore at the seam.The bag was easily removed, the specimen was stuck in the port opening.The specimen was removed with forceps.